On identities involving generalized harmonic, hyperharmonic and special numbers with Riordan arrays


KOPARAL S. , ÖMÜR N. , Duran O.

SPECIAL MATRICES, vol.9, no.1, pp.22-30, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1515/spma-2020-0111
  • Title of Journal : SPECIAL MATRICES
  • Page Numbers: pp.22-30

Abstract

In this paper, by means of the summation property to the Riordan array, we derive some identities involving generalized harmonic, hyperharmonic and special numbers. For example, for n >= 0,